RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1986, Volume 291, Number 2, Pages 292–293 (Mi dan47729)  

MATHEMATICS

Questions of Keisler and Morley

K. Zh. Kudaibergenov

Institute of Mathematics and Mechanics, AS of KazSSR, Alma-Ata

Full text: PDF file (273 kB)

Bibliographic databases:
UDC: 517.11
Presented: М. М. Лаврентьев
Received: 11.06.1985

Citation: K. Zh. Kudaibergenov, “Questions of Keisler and Morley”, Dokl. Akad. Nauk SSSR, 291:2 (1986), 292–293

Citation in format AMSBIB
\Bibitem{Kud86}
\by K.~Zh.~Kudaibergenov
\paper Questions of Keisler and Morley
\jour Dokl. Akad. Nauk SSSR
\yr 1986
\vol 291
\issue 2
\pages 292--293
\mathnet{http://mi.mathnet.ru/dan47729}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=866380}
\zmath{https://zbmath.org/?q=an:0636.03027}


Linking options:
  • http://mi.mathnet.ru/eng/dan47729
  • http://mi.mathnet.ru/eng/dan/v291/i2/p292

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:9
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019